# SDR CA190730005

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 5319611
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) R ENG FIRE DETECT FAULT  R/H ENG PYLON FIRE DETECTOR (MT686) REPLACED (P/N 5319611) (TC# 20190730005)
